# SDR DXTA200702001

- Difficulty date: March 6, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N275QS
- Make and model: Amd FALCON2000
- Aircraft serial: 75
- Aircraft time: 7,163 hours, 4,419 cycles
- Engine: Cfe CFE73811B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Seal
- Condition: Worn
- Location: Nlg Ww Panel
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOUD GRINDING NOISE DURING GEAR DOWN CYCLE. DURING CYCLE, 20 SECOND WARNING LIGHT STARTED FLASHING. 3 GREEN/ NO RED WAS INDICATED APPROXIMATELY 10 SECONDS AFTER 20 SECOND WARNING FLASHER. INSPECTED MLG, MLG DOORS NOSE CONE. NO DEFECTS NOTED. PERFORMED MLG SWINGS. NO DEFECTS NOTED. INSPECTED NLG WW ACCESS PANEL SEAL. FOUND SEAL WORN. PLACED SEAL. NLG WHEEL WELL PANEL PLACED.  ALL WORK DONE IAW F-2000 M/M CH 52-40-00-3/11/07.
